# SDR P5CA0000335

- Difficulty date: July 24, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 61,450 hours, 16,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT BS 1240 RBL 5.0 CLOSURE PANEL AT CANTED BULKHEAD COMMON TO APU FUEL FEED LINE/SHROUD FOUND CRACKED AROUND FASTENER LOCATION.  CLOSURE PANEL REMOVED AND NEW PANEL INSTALLED PER SRM 51-30-02.
